# SDR HEEA0012267

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CFVEF
- Make and model: Bell 206L-4
- Aircraft serial: 52071
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Pump
- Part number: 406340100101
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOUSING (CRACK SEEMS TO HAVE OCCURED WHEN THE OIL PUMP ASSY WAS INSTALLED INTO THE TRANSMISSION.
